# SDR SWAA2023102714624

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 50,130 hours, 30,347 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - R1 DOOR ASSIST HANDLE (DOOR SIDE) LOOSE.<[01] RESECURED R-1 DOOR ASSIST HANDLE.(DOOR SIDE )AS PER AMM 52-41-31-400-802.;[02] VERIFIED RESECURED R-1 DOOR ASSIST HANDLE.(DOOR SIDE )
